Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having shingles pain, migraine, headache. Took lyrica, zomig rapimelt. Remedies?

I ve been taking a 75mg Lyrica capsule for the past 3 days - once a day with my evening meal. My doctor prescribed it for the shingles pain. It seemed to be really helping. Last night I was forced to take a Zomig Rapimelt for a migraine headache. Now this morning it s as if I didn t take the Lyrica at all - the pain (from shingles) is back full force. Could there be a reaction between the two medications - maybe negating the effects of the Lyrica? I took the Lyrica at about 6:30 p.m. last evening & the Zomig at 3:30 a.m. this morning. Anne
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Lyrica works only for 12 hours, so, you should take it twice daily for the desired effect. So, it is not the negating effect of migraine medications.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor